# SDR UIEA2018033000491

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,186 hours, 22,676 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULTED.  PERFORMED AN APU BITE IAW FIM 49-11, FAULT TREE 958, NO DEFECTS NOTED.  PERFORMED AN APU OPS CHECK IAW AMM 49-11-00 TWO TIMES,  NO FAULTS NOTED,  OPS CHECKED GOOD.
